Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Difficulty in conceiving, have PMS symptoms after intercourse post injections for rupture. Will I conceive?

Hi, I have PCOD .. I am geting treatment since 3 years to conceive however no good result. Once I had IUI also...still i did not conceive . I got periods last on 25th May then from 2nd day doctor asked me to take tablet for 5 days(egg formation), then 6, 7 and 8 day i had injections of egg formation, then on 12th day i got injection for rupture, we did intercorse for next 3 days after i am getting he same symptoms which i get during periods. Since last 10 days my breast is heavy..lower abdomen is painful...I am not sure will i be pregnant this month or not? its YYYY@YYYY
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi. There is a possibility of conceiving this month if everything goes well,because your dr. has made every effort for good ovulatory cycle. I hope rest all investigations must have been done by now and they all must be normal. So, wait for your due date without any tension. If still you don't get the result , I will advise you to get a Laparoscopy done.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor